Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Amar - R. Gianni

Effective saturation for composite porous media

created on 30 Apr 2003
modified on 19 Apr 2004

[BibTeX]

Published Paper

Inserted: 30 apr 2003
Last Updated: 19 apr 2004

Journal: Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur.
Volume: XIV
Number: 4
Pages: 297-305
Year: 2003

Abstract:

This paper is devoted to the study of the homogenization of a porous medium, composed of different materials arranged in a periodic structure. This provides the profile of the saturation function for the limit material.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1